# SDR FDEA201010214143

- Difficulty date: October 21, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 39,782 hours, 9,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ACA710411
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CARGO TRACK RBL 8.5 AT STATION 755 FOUND WITH   DAMAGED CROWN.  SPLICE REPAIR CARRIED OUT ON DAMAGED SEAT TRACK BETWEEN STATION 745 AND STATION 800 AS PER SRM 53-00-52 FIG 201 REPAIR 1 REV. 44. (MAJOR REPAIR).
